Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stunted projective spaces and the $J$-order of the Hopf bundle


Authors: S. Feder and S. Gitler
Journal: Bull. Amer. Math. Soc. 80 (1974), 748-749
MSC (1970): Primary 55D15, 55G25; Secondary 55F50
MathSciNet review: 0348736
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Feder and S. Gitler, Stable homotopy types of stunted complex projective spaces, Proc. Cambridge Philos. Soc. 73 (1973), 431–438. MR 0315703

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D15, 55G25, 55F50

Retrieve articles in all journals with MSC (1970): 55D15, 55G25, 55F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13584-6